IDEAS home Printed from https://ideas.repec.org/a/eee/soceps/v30y1996i1p67-76.html
   My bibliography  Save this article

A post-Keynesian model of growth with distributional improvements

Author

Listed:
  • Teixeira, Joanilio Rodolpho
  • Thompson Araujo, Jorge

Abstract

No abstract is available for this item.

Suggested Citation

  • Teixeira, Joanilio Rodolpho & Thompson Araujo, Jorge, 1996. "A post-Keynesian model of growth with distributional improvements," Socio-Economic Planning Sciences, Elsevier, vol. 30(1), pages 67-76, March.
  • Handle: RePEc:eee:soceps:v:30:y:1996:i:1:p:67-76
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0038-0121(95)00026-7
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Baranzini, Mauro, 1991. "A Theory of Wealth Distribution and Accumulation," OUP Catalogue, Oxford University Press, number 9780198233138.
    2. Hamouda, Omar F & Harcourt, G C, 1988. "Post Keynesianism: From Criticism to Coherence?," Bulletin of Economic Research, Wiley Blackwell, vol. 40(1), pages 1-33, January.
    3. Joanilio Rodolpho Teixeira & Jorge Thompson Araújo, 1991. "A Note on Dalziel’s Model of Long-Run Distributive Equilibrium," Journal of Post Keynesian Economics, Taylor & Francis Journals, vol. 14(1), pages 117-120, September.
    4. Miguel D. Ramirez, 1991. "The Impact of Public Investment on Private Capital Formation: A Study Relating to Mexico," Eastern Economic Journal, Eastern Economic Association, vol. 17(4), pages 425-437, Oct-Dec.
    5. Anand, Sudhir & Kanbur, S. M. R., 1993. "Inequality and development A critique," Journal of Development Economics, Elsevier, vol. 41(1), pages 19-43, June.
    6. Taylor, Lance, 1990. "Real and Money Wages, Output and Inflation in the Semi-industrialized World," Economica, London School of Economics and Political Science, vol. 57(227), pages 329-353, August.
    7. Taylor, Lance, 1985. "A Stagnationist Model of Economic Growth," Cambridge Journal of Economics, Oxford University Press, vol. 9(4), pages 383-403, December.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:soceps:v:30:y:1996:i:1:p:67-76. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/seps .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.